HI i put your meds in the interactions checker and this is what it came up with;
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
I actually have not even heard of these meds before so i can't help with he prescribing information sorry, i'm sure someone else will
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2011 • 1 answer
Posted 22 Jul 2011 • 2 answers
Posted 10 Feb 2016 • 0 answers
Posted 15 Feb 2016 • 1 answer
Posted 28 Feb 2018 • 0 answers